# SDR ASAA2013030494068

- Difficulty date: March 4, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 23,858 hours, 7,284 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 6689
- Condition: Failed
- Location: Nr 2 Fuel Tank
- Part time: 4,159 hours, 1,170 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMPERS PULLED GROUND POWER WHICH CAUSED A POWER INTERRUPTION. BEFORE THE INTERRUPTION FUEL IN NR 1 TANK= 8.6, CTR= 27.0, NR 2=8.6. 44.2 TOTAL.  AFTER THE INTERRUPTION FUEL IN NR 1 TANK=8.1, CTR=27.0, NR 2=8.5. 43.6 TOTAL.  AFTER MORE FUEL ENTERED NR 1 TANK = 8.5, CTR=27.0, NR 2=8.5. 44.2 TOTAL.  ACCOMPLISHED FQIS BITE FOUND BOTH NR 1 AND NR 2 COMPENSATOR DATA BAD AND GROUND TEST FAILED.  REF MM 28-41-00.  REPLACED NR 2 TANK COMPENSATOR UNIT REF MM 24-41-21. REPLACED NR 1 TANK COMPENSATOR UNIT REF AMM 28-41-21.  NO LEAKS NOTED EITHER TANK.  FOUND ICE AND WATER DIRECTLY UNDER BOTH TANK COMPENSATOR UNITS. ACCOMPLISHED FQIS  SYS TEST AND FQIS OPS TEST, NO FAULTS  NOTED REF MMS 28-41-00-730-801 AND 28-41-00-710-810.
